# SDR AALA20040670

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT DAMAGED LEFT AND RIGHT HAND SIDE OF FORWARD GALLEY.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT LEFT AND RIGHT HAND SIDE OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
